# SDR DLM88992704

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Engine: Pwa JT8D219
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Part time: 7,250 hours
- Stage of operation: AP
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

WITH ENG A/I ON AND PNEUMATIC X-FFED CLOSED, GOT SMOKE AND    FUMES IN CABIN.  BOTH AFT LAV SMOKE DETECTORS WENT OFF.  ENG A/I ON FOR APPROX 20 MINS.  A/C WAS ON APPROACH WITH ENG PWR AT 1.3 EPR, ALT BELOW 10K FT.  PERFORMED DUCT BURN-OUT PER MM.  REPLACED WATER SEP BAGS.  FOUND APU LEAKING OIL.  PLACED ON MCO.
